Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Swelling of ankle and feet, taken Nebi-5 earlier. Is it due to S-Numlo?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
i am taking tablet s-numlo 5mg twice a day for control of bp for the past 15 days.
i am experiencing swelling of the ankle and feet (both legs) form that time.
could it be due to this tablet?
before being put ob this i was taking nebi-5.
pl clarify
Posted Thu, 3 May 2012 in Medicines and Side Effects
Answered by Dr. Shainaz Arif Kaware 34 minutes later

Thanks for your query.

The initial medicine you were on was Nebi-5 is a selective beta 1 blocker.

Now recently, you have been shifted to S-numlo -5 mg. This is a drug belonging to different group called calcium channel blockers.

Yes, this class of drugs do have a well documented side effect, that is swelling(edema) of the feet and ankles. So do not worry, it will gradually resolve over a period of one or two more weeks.

If it does not resolve by then or if it is very obvious and severe, I suggest you consult your treating physician for a change of medicines.

Hope you are taking your thyroid medicines regularly along with this medicines.

Hope I have answered your query completely. Please revert back if you have additional concerns.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor